20-22 Oct 2015 Villa Méditerranée, Marseille (France)

General overview program

Wednesday, October 21, 2015
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
19:00
20:00
21:00
22:00
›9:00 (2h)
› auditorium
›11:00 (15min)
› Hall
›11:15 (2h)
› auditorium
›13:15 (1h30)
› Hall
›14:45 (2h)
› auditorium
›16:45 (15min)
›17:00 (2h)
› auditorium
›19:45 (2h30)
› Hall
›19:45 (2h30)
› Hall
Session
Speech
Logistics
Break
Tour
e
Online user: 1